Not Medical Advice: The white and red spotted capsule-shaped pill with the imprint 3604 V is called acetaminophen and hydrocodone. It contains 325 mg of acetaminophen and 5 mg of hydrocodone bitartrate. It is used to alleviate moderate to severe pain. Abuse of the drug can lead to low or moderate physical dependence or high psychological dependence.
Brand names of the acetaminophen and hydrocodone combination include Anexsia, Dolorex Forte, Hycet, Liquicet, Lorcet, Lortab, Maxidone, Norco, Polygesic, Stagesic, Vicodin, Xodol, Zamicet, and Zydone.
Hydrocodone is part of the drug class narcotic pain relievers and acetaminophen is part of the analgesics (pain relievers) and antipyretics (fever reducers) drug classes. Acetaminophen increases the effects of hydrocodone.
Less serious side effects: constipation, vomiting, upset stomach, a headache, dizziness, drowsiness, mild nausea, and anxiety.
Stop taking acetaminophen and hydrocodone and seek emergency medical attention if you experience shallow breathing, urination difficulties, slow heartbeat, confusion, lightheadedness, seizures or fainting.
Of interest, a new study shows that an estimated 16 million people in the US use painkillers, 5 million rely on prescription sleep aids and 18 million are prescribed antidepressants.
The Centers for Disease Control and Prevention is reporting that every 19 minutes someone dies from a prescription painkiller overdose. Often times, the pills are consumed in conjunction with alcohol.